All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am having DVT in my left leg. I had about a year of Warfarin treatment and it was stopped two months back. I had my thrombophilia profile and it shows protein C deficiency. What to do? Read Full »
Answer: Hi, Welcome to icliniq.com. Based on your query, my opinion is as follows: Protein C deficiency (blood coagulation factor XIV) can be congenital or acquired. Being on Warfarin therapy can show protein C deficiency. However, it should get corrected after two weeks and it has not so if there are no ot... Read Full »
Query: Hello doctor,My fiance and I decided to take a break for a few weeks and yesterday we had sex. My body wanted it but my mind was all over the place. It was not an 'in the moment' situation. We both noticed my vagina felt loose. What can be the cause of this? Read Full »
Answer: Hello, Welcome to icliniq.com. I suggest you consult your gynecologist and get yourself examined to see what exactly is causing this. They will check to see whether there is any laxity of the tissues or not. Are you having any urinary problem? If yes, then get urine routine test done. Are yo... Read Full »